# SDR IPXA2014082084023

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Cover
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

C HYD QTY EICAS MESSAGE FOLLOWED BY A C HYD PRESSURE EICAS MESSAGE.  PERFORMED CHECKLIST AND RETURNED TO DEPARTURE FOR A FLAPS 20 LANDING.  EMERGENCY DECLARED.  SERVICED CTR SYS HYD.  PERFORMED LEAK CHECK ON CTR SYS HYD. FOUND LEAKING AT THE LCCA FILTER COVER.  REMOVED COVER AND FOUND BOTH O-RINGS ARE BAD.   R & R LCCA COVER O-RING IAW MM 27-11-15-024-001, 27-11-15-424-015.  PERFORMED LEAK CK IAW MM 27-11-05-024 & MM 27-11-15.
